# SDR 04FDEA01331

- Difficulty date: May 18, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727-200
- Aircraft serial: 20979
- Aircraft time: 50,770 hours, 38,870 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: FXSRM514231A
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG W/W - CRACK IN STR 18 AT APPROX STA 908.  STOP DRILLED CRACK AS PER SRM 53-10-1 FIG 1.  FABRICATED REPAIR ANGLES ON MAE TRAVELER T4/428590.  INSTALLED REPAIR ANGLES IAW SRM 51-30-2, ON NON ROUTINE N00097.
